Skip to Content

Join the 'Liver Disease' group to help and get support from people like you.

Liver Disease Questions

 Clear

We found 107 questions associated with the 'Liver Disease' topic.

Will Tramadol 50 mg 4 8 times a day affect your liver?

Posted 12 Nov 2014 by genabragg 5 answers

My husband has almost all of the side effects of Tramadol. I'm guessing 3/4s of them. The only thing I didn't see on there was anything about how it effects your liver.

Does Gabapentin have any adverse side affects to the liver?

Posted 16 Sep 2013 by crake68 5 answers

I found online somewhere that Gabapentin can inflame the liver, yet, also read that it is not metabolized in the liver at all. I read that incidents of liver problems are less than one percent as stated by Pfizer.

Lexapro and moderate alcohol consumption; can it be positive?

Posted 19 Nov 2017 by Asneakyfatcat 2 answers

So I started Lexapro recently and have had great results. I did drink before, but stopped as soon as I started Lexapro do to extra stress on the liver. I know it can have other interactions, but those aren't what I'm worried about here. I want to know how much stress Lexapro puts on the ...

Will a protease supplement ( a type of digestive enzyme) interfere with Otezla?

Posted 9 days ago by Red pill blue pill 0 answers

I have palmoplantar pustulosis, a type of psoriasis. I think the underlying cause is rooted in the gut and liver. I would like to take digestive enzymes, but I’m unsure if added protease would counteract the PDE4 inhibitor action of Otezla. Does anyone take digestive enzymes, along with ...

Is there griseofulvin (three times a day) interaction with postworkout protein supplements?

Posted 4 Jan 2018 by Rocky_123 0 answers

Since it is said that griseofulvin affects the liver enzymes. Will it cause any type of damage to liver if i am taking post-workout protein supplements?

On treatment with Harvoni for almost 3 months now...still ascites present?

Posted 9 Dec 2017 1 answer

I am at 2 1/2 months of treatment on Harvoni. Having hard time with ascites. Eating lots of veggies and fruits and anything to help my liver. But ascites won't seem to go away. Any suggestions?

Is taking 450mg of diphenhydramine daily bad for my liver?

Posted 14 Oct 2017 by Drw19574 1 answer

Is taking 450mg of diphenhydramine bad for my liver

Hep C cirrhosis feeling crampiness on legs every day. I went to visit my doctor low potassium.

Posted 19 Sep 2017 by Marisograteful 2 answers

My question is can I be a candidate for Harvoni if I already have cirrhosis of the Liver? Before I was on a treatment and a red flag came up on one of the medicines I was on. I got scared and when my doctor called me that night to explain to me what was happening. I told him I already knew this and ...

What does it mean if someone has?

Posted 4 Oct 2017 by autumnflames2569 0 answers

What dose it mean if someone has alcoholic steatohepatitis, bridging fibrosis in liver, and iron deposits in liver? A friend of mine just got a liver biopsy back and this is what the doctor told her she had. He wouldn't tell her how bad it actually was and just referred her to a different ...

I just started taking Nexavar 3 days ago for liver cancer, I am always in pain in my stomach,...

Posted 4 Sep 2017 by Queen Raiderette 1 answer

... liver, and back that keeps me up? Anyone else go through this? Thank you

I was medically indused into a coma. I had liver, heart failure and double pneumonia I found out...

Posted 15 Jul 2017 by Partofmedied 1 answer

... later I had hepatitis c enzymes in me. I have been tested this time negative depending on the doctor. Some say I have it,others no, so I'm very confused?

I have been taking clopidogrel since JUN2015. I want to quit this med?

Posted 25 Jun 2017 by plpconsult 2 answers

age 64, type ii diabetic, fatty liver. exercise 3-4 times weekly. taking Alieve and aspirin cardio daily and esomeprazole 20mg/day. 1 stent implanted in AUG2015 how to i quit taking this drug

Problem processing sugar?

Posted 30 Jul 2017 by kmsgw92353 0 answers

For the last several months I am having a problem with processing sugar. Seems like every time I eat something sweet like a candy bar or eat something that converts to sugar, like bread or pasta, After a hour or two after consuming something sweet, I pass out, not just sleeping, but totally ...

I started Epclusa May 4th 2017. I have had 2 alcoholic drinks to date June 12 2017.

Posted 13 Jun 2017 by dee386 1 answer

Will this interfere with treatment or harm my liver?

Page 1 2 3 4 5 6 7 8 Next

Ask a Question

Search this Group